# SDR 2005UALA00656

- Difficulty date: July 13, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 30,181 hours, 10,598 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321454
- Condition: Inoperative
- Location: Row 12, 13, 14,
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS INOP AT SEATS 12,13, 14, 18, 19 AND 20.  POWER SUPPLIES LOW CHARGE, REPLACED.
